# SDR RAIA00602022

- Difficulty date: February 20, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145
- Aircraft serial: 145187
- Aircraft time: 14,845 hours, 14,218 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

FLT NR 5562 - OKC - CREW REPORTED BURNING SMELL FROM OVERHEAD, ROW 16, RIGHT SIDE.  MAINTENANCE PERFORMED AN OPERATIONAL TEST OF THE LIGHTING SYSTEM.  NO DEFECTS NOTED.  COULD NOT DUPLICATE.
